MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171070440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: product code - lit.G4: pma/510(k) # field on 3500a form - k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the shunt section vessel.A 7.0 x 40, 40cm mustang balloon cathetr was advanced for dilatation.During the procedure, the balloon ruptured after the first inflation at 16 atmospheres for few seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications reported, and the patient was in good condition after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: upon receipt at our post market quality assurance laboratory, visual inspection of the device revealed the balloon was not folded which indicates that the balloon was subjected to positive pressure.A leak test identified a balloon pinhole located approximately 4mm proximal of the proximal markerband.The rated burst pressure for this device is 20 atmospheres.A visual and tactile examination found no kinks or damage to the shaft, no damage to the tip, and observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.D2b: product code - lit.G4: pma/510(k) # field on 3500a form - k141597.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21063361
Report Number2124215-2024-82897
Device Sequence Number8316673
Product Code FGE
UDI-Device Identifier08714729793588
UDI-Public08714729793588
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171070440
Device Catalogue NumberH74939171070440
Device Lot Number0034626127
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown